Due to the COVID 19 epidemic, orders may be processed with a slight delay

Search

100% Secure delivery without contacting the courier
Need help? +91 91369 08412 -

2 in stock

Paracetamol 325mg+ Phenylephrine 10 mg+ Chlorpheniramine 2 mg Tablets

Branded Price: Rs 32.37

 

20.00

  • Unit Size: 10 Tablets.
  • Chlorpheniramine maleate+Paracetamol+Phenylephrine is a combination medicine. It is used to treat the common cold and cough associated with fever. It helps in relieving fever, cough, nasal congestion and allergic symptoms of the nose and throat, and airways. Chlorpheniramine is an anti-allergic, paracetamol is an antipyretic and analgesic and phenylephrine is a decongestant. Chlorpheniramine maleate+Paracetamol+Phenylephrine is available in the form of a tablet, capsule, syrup, suspension, oral liquid, oral drops, and nasal drops. Before using this medicine, inform the doctor about your detailed medical history.
Unit Size

Reviews

There are no reviews yet.

Write a review
Social Share
SKU:JA-0568
Back to Top

Send a message

Product has been added to your cart